Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 44, NWS Tulsa, OK

March 30, 2016Craig County, Nowata County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2016, 9:26 PM CDT for Craig County, Nowata County, Oklahoma. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2016, 9:26 PM CDT (02:26 UTC)
Expired
Mar 30, 2016, 10:00 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Craig County, OK, Nowata County, OK

The radar

The Tulsa radar (KINX), 71 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 9:32 PM CDTTSTM WND DMG7 Nw Welch, OKLARGE TREE LIMBS DOWN...VERY STRONG WINDS REPORTED AT RESIDENCE. TIME ESTIMATED BY RADAR.
Mar 30, 9:57 PM CDTTSTM WND DMGWelch, OKLARGE TREE LIMBS DOWN IN WELCH. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 1:50 PM CDTSevere Thunderstorm WatchSPC8 hr
Mar 30, 7:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

125 
WUUS54 KTSA 310226
SVRTSA
OKC035-105-310300-
/O.NEW.KTSA.SV.W.0044.160331T0226Z-160331T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT WED MAR 30 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL NOWATA COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHERN CRAIG COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 925 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
  DELAWARE...MOVING EAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NOWATA...                         WELCH...
  BLUEJACKET...                     PYRAMID CORNERS...
  CENTRAILIA...                     HOLLOW...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3670 9562 3681 9563 3700 9513 3677 9502
TIME...MOT...LOC 0225Z 250DEG 42KT 3677 9553 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
780 
WWUS54 KTSA 310232
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT WED MAR 30 2016

OKC035-105-310300-
/O.CON.KTSA.SV.W.0044.000000T0000Z-160331T0300Z/
NOWATA OK-CRAIG OK-
932 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL NOWATA AND NORTHERN CRAIG COUNTIES...

AT 931 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
DELAWARE...MOVING EAST AT 45 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WELCH...                          BLUEJACKET...
PYRAMID CORNERS...                HOLLOW...
CENTRAILIA...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3670 9559 3684 9556 3700 9513 3677 9502
TIME...MOT...LOC 0231Z 249DEG 37KT 3679 9547 

HAIL...1.25IN
WIND...<50MPH
 
$$
201 
WWUS54 KTSA 310243
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
943 PM CDT WED MAR 30 2016

OKC105-310253-
/O.CAN.KTSA.SV.W.0044.000000T0000Z-160331T0300Z/
NOWATA OK-
943 PM CDT WED MAR 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL NOWATA COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3677 9502 3672 9543 3689 9543 3700 9513
TIME...MOT...LOC 0243Z 253DEG 39KT 3682 9532 

$$

OKC035-310300-
/O.CON.KTSA.SV.W.0044.000000T0000Z-160331T0300Z/
CRAIG OK-
943 PM CDT WED MAR 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHERN CRAIG COUNTY...

AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
WELCH...MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WELCH...                          BLUEJACKET...
PYRAMID CORNERS...                HOLLOW...
CENTRAILIA...                     

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3677 9502 3672 9543 3689 9543 3700 9513
TIME...MOT...LOC 0243Z 253DEG 39KT 3682 9532 

HAIL...1.00IN
WIND...<50MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:41 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Mar 30, 5:41 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
541 PM CDT WED MAR 30 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

At least scattered clouds at MVFR heights and thunderstorm
potential will continue ahead of a dryline currently across the
central third of Oklahoma. The dryline and a trailing cold front
will move through later tonight and into tomorrow morning.
Scattered thunderstorms could impact the eastern Oklahoma
terminals through 03-04Z and the northwest Arkansas terminals
through 06-07Z. A period of low clouds will be possible
immediately behind the cold front at BVO, but otherwise, the main
aviation effects of the cold front should be a wind shift from the
SW to the WNW.

&&

.PREV DISCUSSION... /ISSUED 347 PM CDT WED MAR 30 2016/

DISCUSSION...
An upper level low was pushing into the Central Plains this
afternoon. At the surface...the center of low pressure was over
Eastern Kansas/Eastern Nebraska with a trailing cold front through
Central Kansas and Western Oklahoma into Western Texas. Ahead of
the cold front...scattered to widespread showers and thunderstorms
continued to lift east northeast across the region. Some of these
thunderstorms had become strong to severe at times thus far today.

Closer to the front...skies across Central Oklahoma into parts of
Eastern Oklahoma were scattering out...allowing for the
atmosphere to try and re-destabilize after this mornings
convection. Thus...ongoing convection across the CWA will continue
to lift through the region...with an additional potential for
strong to severe thunderstorms to redevelop along/near the cold
front and move into the CWA this evening into tonight. All modes
of severe weather remain possible into this evening..including an
small tornado threat. A severe thunderstorm watch is currently in
effect for Osage/Pawnee counties until 02z.

The cold front is forecast to push into Eastern Oklahoma during
the mid to late evening hours and into Northwest Arkansas by early
morning Thursday. Behind the frontal passage...west to
northwesterly winds will usher in drier air...thus tapering off
precip chances from west to east with the movement of the front.
Precip looks to exit with the departing front Thursday morning.

Conditions Thursday look to be a little cooler with highs in the
60s/low 70s possible and westerly winds as the upper level trof
axis moves across the Plains. Northerly upper level flow in the
wake of the upper trof will allow for another quick moving upper
level impulse to push through the region Thursday night. Behind
this second system...northerly winds and near/slightly below
seasonal average temperatures are forecast for Friday over the
CWA.

Extended model solutions continue to indicate the upper level
flow becoming more west-northwesterly across the region with
southerly surface winds returning to the CWA late in the week.
These conditions will help to create a warming trend continuing
into the start of the next work week. Highs by Monday look to warm
back well into the 70s for most locations. A weak wave looks to
move across the region Monday night into Tuesday...which could
stall the warming trend for a day. However...a ridge of high
pressure looks to move in right behind this wave...with warm
conditions forecast to continue into the middle part of next week.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, Mar 30, 4:55 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAR 30 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT WED MAR 30 2016

...SEVERE WEATHER POTENTIAL WILL CONTINUE THROUGH THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA THROUGH WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS WERE ONGOING LATE THIS
AFTERNOON ACROSS PORTIONS OF EASTERN OKLAHOMA. THIS ACTIVITY HAS
DEVELOPED AHEAD OF A DRY LINE ACROSS CENTRAL OKLAHOMA...WHERE THE
ATMOSPHERE HAS BECOME VERY UNSTABLE. FORECAST WIND FIELDS ARE
SUPPORTIVE OF AT LEAST A LIMITED TORNADO THREAT INTO THE EVENING
HOURS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. IN ADDITION...ANY
STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING LARGE HAIL.

THIS ACTIVITY SHOULD BE EXITING EASTERN OKLAHOMA TOWARD MIDNIGHT
AND WESTERN ARKANSAS AFTER 2 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK REMAINS LIKELY INTO
THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A QUIET WEATHER PATTERN IS EXPECTED FOR LATE WEEK INTO EARLY NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 30, 6:22 PM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT WED MAR 30 2016

OKZ054-055-059-060-064-310000-
CREEK OK-TULSA OK-PAWNEE OK-WASHINGTON OK-OSAGE OK-
622 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE...SOUTHEASTERN
PAWNEE...WASHINGTON...NORTH CENTRAL CREEK AND NORTHWESTERN TULSA
COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF HOMINY TO 2 MILES WEST OF WALNUT CREEK
STATE PARK TO 3 MILES SOUTHEAST OF TERLTON...AND MOVING NORTHEAST AT
40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHWESTERN TULSA...             BARTLESVILLE...
SAND SPRINGS...                   SKIATOOK...
HOMINY...                         DEWEY...
CLEVELAND...                      MANNFORD...
BARNSDALL...                      SPERRY...
RAMONA...                         OCHELATA...
AVANT...                          WESTPORT...
VERA...                           OSAGE...
TERLTON...                        WALNUT CREEK STATE PARK...
KEYSTONE STATE PARK...            TURLEY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3693 9582 3653 9581 3620 9602 3609 9652
      3634 9648 3644 9639
TIME...MOT...LOC 2321Z 228DEG 35KT 3640 9634 3626 9632 3616 9643

69
Special weather statement, Mar 30, 7:00 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT WED MAR 30 2016

OKZ064-065-310030-
OKFUSKEE OK-CREEK OK-
700 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKFUSKEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 730 PM CDT...

AT 659 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF STROUD...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BRISTOW...                        DEPEW...
MILFAY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 186 AND 194.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3577 9662 3588 9633 3564 9622 3562 9662
TIME...MOT...LOC 2359Z 254DEG 37KT 3570 9661
Local storm report, Mar 30, 8:20 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 S CLAREMORE           36.30N 95.62W
03/30/2016                   ROGERS             OK   TRAINED SPOTTER

            LOTS OF TREE DAMAGE AND DEBRIS IN THE ROADWAY NEAR 500
            STREET AND 4170 SOUTHEAST OF CLAREMORE. TIME ESTIMATED BY
            RADAR.

&&

AEJ
Special weather statement, Mar 30, 8:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 PM CDT WED MAR 30 2016

OKZ057-058-310200-
CRAIG OK-OTTAWA OK-
831 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTAWA AND NORTHERN
CRAIG COUNTIES UNTIL 900 PM CDT...

AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WELCH...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TREECE...                         HOLLOW...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9483 3685 9522 3693 9540 3700 9531
TIME...MOT...LOC 0130Z 239DEG 27KT 3692 9525
Local storm report, Mar 30, 8:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          2 S OWASSO              36.24N 95.85W
03/30/2016                   TULSA              OK   TRAINED SPOTTER

            TORNADO REPORTED CROSSING NEAR 56TH STREET NORTH AND
            HIGHWAY 169. TIME ESTIMATED VIA RADAR.

0718 PM     TORNADO          4 N TULSA               36.19N 95.92W
03/30/2016                   TULSA              OK   BROADCAST MEDIA

            TORNADO REPORTED NEAR 36TH STREET NORTH AND MLK TO THE
            NORTH OF DOWNTOWN TULSA. DEBRIS SPECIFICALLY NOTED.

0745 PM     TORNADO          3 N CATOOSA             36.23N 95.75W
03/30/2016                   ROGERS             OK   TRAINED SPOTTER

            TORNADO CROSSED THE PORT OF CATOOSA AND ALSO CAUSED
            DAMAGE TO HOMES ON THE WEST SIDE OF HIGHWAY 266 IN THE
            NEARBY STONE CANYON NEIGHBORHOOD OF OWASSO. TIME
            ESTIMATED VIA RADAR.

0806 PM     TORNADO          3 SE CLAREMORE          36.28N 95.58W
03/30/2016                   ROGERS             OK   TRAINED SPOTTER

            LARGE TORNADO REPORTED. DAMAGE TO AT LEAST ONE HOME IN
            THE AREA NOTED. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Mar 30, 9:13 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT WED MAR 30 2016

OKZ056-057-310245-
CRAIG OK-NOWATA OK-
913 PM CDT WED MAR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NOWATA AND NORTHERN
CRAIG COUNTIES UNTIL 945 PM CDT...

AT 911 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF EDNA TO 14 MILES EAST OF LENAPAH
TO 5 MILES EAST OF DELAWARE...AND MOVING NORTHEAST AT 50 MPH.

DIME TO PENNY SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NOWATA...                         WELCH...
DELAWARE...                       BLUEJACKET...
PYRAMID CORNERS...                CENTRAILIA...
HOLLOW...                         CENTRALIA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN OKLAHOMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN OKLAHOMA.

LAT...LON 3700 9503 3699 9504 3698 9503 3697 9504
      3696 9502 3695 9499 3676 9510 3665 9579
      3687 9554 3700 9541
TIME...MOT...LOC 0211Z 245DEG 44KT 3698 9531 3685 9537 3675 9555

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:00 PM CDTSpecial Weather StatementTSACreek30 min
Mar 30, 7:05 PM CDTSevere Thunderstorm WarningTSANowata, Washington40 min
Mar 30, 7:16 PM CDTTornado WarningTSANowata, Washington29 min
Mar 30, 7:29 PM CDTTornado Warning Tornado observedConsiderable damage threatTSARogers, Tulsa46 min
Mar 30, 7:35 PM CDTSevere Thunderstorm WarningTSAOsage25 min
Mar 30, 7:42 PM CDTSevere Thunderstorm WarningTSACraig, Nowata33 min
Mar 30, 7:51 PM CDTTornado WarningTSACraig, Nowata24 min
Mar 30, 8:08 PM CDTTornado Warning Tornado observedTSAMayes, Rogers52 min
Mar 30, 8:13 PM CDTTornado WarningTSACraig12 min
Mar 30, 8:20 PM CDTSevere Thunderstorm WarningTSANowata25 min
Mar 30, 8:31 PM CDTSpecial Weather StatementTSACraig29 min
Mar 30, 8:41 PM CDTSevere Thunderstorm WarningTSACraig, Nowata34 min
Mar 30, 8:56 PM CDTTornado WarningTSADelaware, Mayes34 min
Mar 30, 9:13 PM CDTSpecial Weather StatementTSACraig, Nowata32 min
Mar 30, 9:57 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa33 min
Mar 30, 10:10 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Mar 30, 10:37 PM CDTSpecial Weather StatementTSAOttawa38 min
Mar 30, 10:45 PM CDTSpecial Weather StatementTSAOttawa45 min
Mar 31, 1:52 AM CDTSpecial Weather StatementTSADelaware38 min
Mar 31, 6:33 AM CDTSpecial Weather StatementTSALeFlore42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.